# SDR UALA2012043002537

- Difficulty date: April 27, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 59,631 hours, 22,540 cycles
- Engine: Iae V2527A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Nlg Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DID NOT RETRACT ON FIRST ATTEMPT.  SECOND ATTEMPT NORMAL.   ASSOCIATED STANBY PITOT DISPLAYED ON ECAM.  25GAM SENSOR FAULTED ON CFDS.  REPLACED SHORTED WIRES IN CONDUIT TO 25GA NLG SENSOR PER ESPM 20-33-11 AND AWM 32-21-03.  ACCOMPLISHED OP CHECK PER MM 32-69-00 AND ACCOMPLISHED TEN SUCCESSFUL GEAR SWINGS, NO FAULTS FOUND REF NRE4355I.
